# SDR SWAA2025090395770

- Difficulty date: July 27, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER SCUFF PLATE AFT CARGO COMPARTMENT.   REPAIRED THE CENTER (MIDDLE) SCUFF PALTE AT AFT CARGO COMPARTMENT IAW SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4. C; STEPS (2 TO 7); FIGURE 203.
